You are having 1st degree goiter (volume less than 25 ml)
based on the lab results you are having mild medicine overdose, may want to consider lowering it ( you may need to see second opinion)
How do you feel? Are you having hyper symptom?. I agree with 898_1; it looks like your meds might be reduced a bit.
Hi goolarra and 898_1,
I am going to consultant another endocrinologist next week(I didnt get appointment this week). Before that should I lower the medicine?. How about 112.5 mg or 100 mg? Also will this affect my reproduction? do we have any remedies? Kindly let me know.
I am reducing my weight constantly. That is only symptoms which I noticed. And as I mentioned my bone density is -1.25. I am feeling tired(I felt tired sometime eralier also. so dont know whther this is particularly because of hyper).
If your only symptom is weight loss and you're not uncomfortable, you could wait until you see your new endo next week before adjusting your meds. It all depends on how uncomfortable you are.